Spectral asymptotics of linear and nonlinear pencils of pseudodifferential operators that are elliptic in the Douglis–Nirenberg sense
Doklady Akademii Nauk, Tome 322 (1992) no. 3, pp. 441-445 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1992_322_3_a0,
     author = {K. Kh. Boimatov},
     title = {Spectral asymptotics of linear and nonlinear pencils of pseudodifferential operators that are elliptic in the {Douglis{\textendash}Nirenberg} sense},
     journal = {Doklady Akademii Nauk},
     pages = {441--445},
     year = {1992},
     volume = {322},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_3_a0/}
}
TY  - JOUR
AU  - K. Kh. Boimatov
TI  - Spectral asymptotics of linear and nonlinear pencils of pseudodifferential operators that are elliptic in the Douglis–Nirenberg sense
JO  - Doklady Akademii Nauk
PY  - 1992
SP  - 441
EP  - 445
VL  - 322
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1992_322_3_a0/
LA  - ru
ID  - DAN_1992_322_3_a0
ER  - 
%0 Journal Article
%A K. Kh. Boimatov
%T Spectral asymptotics of linear and nonlinear pencils of pseudodifferential operators that are elliptic in the Douglis–Nirenberg sense
%J Doklady Akademii Nauk
%D 1992
%P 441-445
%V 322
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1992_322_3_a0/
%G ru
%F DAN_1992_322_3_a0
K. Kh. Boimatov. Spectral asymptotics of linear and nonlinear pencils of pseudodifferential operators that are elliptic in the Douglis–Nirenberg sense. Doklady Akademii Nauk, Tome 322 (1992) no. 3, pp. 441-445. http://geodesic.mathdoc.fr/item/DAN_1992_322_3_a0/